Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 901094, 7 pages
http://dx.doi.org/10.1155/2014/901094
Research Article

Positive Solutions for a Nonlinear Higher Order Differential System with Coupled Integral Boundary Conditions

1School of Mathematics and Statistics, Suzhou University, Anhui 234000, China
2School of Mathematics, University of Science and Technology of China, Anhui 230022, China

Received 7 April 2014; Accepted 13 August 2014; Published 24 August 2014

Academic Editor: Yong Shi

Copyright © 2014 Yaohong Li and Haiyan Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the existence of positive solutions for a nonlinear higher order differential system, where the differential system is coupled not only in the differential system but also through the boundary conditions. By constructing a special cone and using the fixed point theorem of cone expansion and compression of norm type, the existence of single and multiple positive solutions is established. As an application, we give some examples to demonstrate our results.